# SDR HALA0600483

- Difficulty date: July 6, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-300
- Aircraft serial: 28141
- Aircraft time: 16,572 hours, 3,261 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Apu
- Condition: Overserviced
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, CREW REPORTS APU AUTO SHUT DOWN, NO MESSAGE.  FOUND OIL QTY OVERSERVICED BY .25 QTS DRAINED.  APU OPS NORMAL.
